Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 290403, 11 pages
Research Article

Exponentially Convex Functions on Hypercomplex Systems

Department of Mathematics, Science College of Girls, King Abdulaziz University, P.O. Box 53909, Jeddah 21593, Saudi Arabia

Received 27 June 2010; Accepted 20 April 2011

Academic Editor: Zayid Abdulhadi

Copyright © 2011 Buthinah A. Bin Dehaish. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Buthinah A. Bin Dehaish, “Exponentially Convex Functions on Hypercomplex Systems,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 290403, 11 pages, 2011. doi:10.1155/2011/290403